The Annals of Probability

Positively Correlated Normal Variables are Associated

Loren D. Pitt

Full-text: Open access

Abstract

It is shown that normal variables are associated if and only if their correlations are nonnegative.

Article information

Source
Ann. Probab., Volume 10, Number 2 (1982), 496-499.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176993872

Digital Object Identifier
doi:10.1214/aop/1176993872

Mathematical Reviews number (MathSciNet)
MR665603

Zentralblatt MATH identifier
0482.62046

JSTOR
links.jstor.org

Subjects
Primary: 62H99: None of the above, but in this section

Keywords
Normal variables positive correlation association of random variables

Citation

Pitt, Loren D. Positively Correlated Normal Variables are Associated. Ann. Probab. 10 (1982), no. 2, 496--499. doi:10.1214/aop/1176993872. https://projecteuclid.org/euclid.aop/1176993872


Export citation